MathSciNet Relay Station
MathSciNet bibliographic data
MR1489967 (99c:11162) 11Y55 (11A25)
Benito, Manuel; Varona, Juan L. Advances in aliquot sequences. Math. Comp. 68 (1999), no. 225, 389–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement